Couldn't find what you looking for?

TRY OUR SEARCH!

I got the implant put in in Nov 09 after having my daughter earlier that year. However, over the past couple of months I constantly bleed.

 

And i mean constantly. the only thing that stops me is the contraceptive Pill which my doctor is giving me.

but if i stop taking that i bleed again straight away, constantly, when i got to the toilet, it's literally tinting the colour of my urine to a sort of reddy colour.

I'm really worried. as i have belly pains which my doctor gave me ibs tablets for.

and also i suffer from regular urine tract infections all the time, since giving birth.

 

Do you think it's the implant or something worse?

I'm thinking about getting my implant out because of this but i'm useless at taking pills and it's handy for me.

Please help!

 

Thank you.

Loading...

I think that implant is definitely first to blame for the bleeding - the main warning about Implanon, as with may other hormonal implants, is that it will affect your bleeding and even on their official site they say that the main reason women stop using Implanon is because of heavy bleeding. Not to mention that it probably only makes things far worse for you that you must take contraceptive pills to stop the bleeding, so... it loses all point for you to take both these hormonal contraceptives. What kind ibs pills did you get? Has your doctor even talked about the possibility of removing Implanon? Because, again, if you still have to take contraceptive pills - what is the point, right?
Reply

Loading...

Aw thank you for your reply.

Yeh, that's true. having both is sending my hormones all over the place!

Everytime i mention having it removed i get talked out of it because it's the best contraception...

and i'm rubbish at taking pills! lol.

 

i really want it out because it is really interfering with a lot of things in my daily life.

erm, my ibs pills are mebeverine i think?

 

I don't want to carry on having these symptoms but i don't want to be forgetful and get pregnant! lol.

 

why is it women that have to deal with all this! grrrr!

 

 

 

Reply

Loading...

And is there an option to get a birth control injection, patch or even an intrauterine implant? There are other options besides pill and Implanon - I mean, Implanon sounds perfect compared to all the others, I would probably choose it myself, but you can't just keep bleeding all the time, that also can get you into far more trouble than pregnancy.
Reply

Loading...

I wanted the injection, but can't get it until i'm 20. which is in january.

It's just really getting me down, but the doctors don't help much. i get fobbed off and sent away. ".

 

Reply

Loading...

I had the Implanon for 2 years (07-09) and it was horrible! I constantly bled, was moody all the time and had a decrease in sex drive. My periods came religiously every month one month after having it removed. I wouldn't recommend it to my worst enemy.
Reply

Loading...

im taking implanon as well and am constantly bleeding. this really sucks and im going to get it removed. Hopefully this helps whoever is thinking about getting it. Bleeding all of the time interferes with sex in the first place.
Reply

Loading...

IM having the same problem but I've been hemorrhaging for 4 months they gave me pill samples to get it on track but they only worked for a week,,so my question is can it be removed at an emergency room ?
Reply

Loading...

I was on the depo shot, then on implanon. I've been on my period everyday since January 2012...it's almost June 2013..... I'm tired of this. I bled through every pair of nickers I own and 3 sets of sheets. Help?

Reply

Loading...